# SDR 95FDEA01858

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME AT BS 1030 BETWEEN STR 25 AND 26 LBL 30 WL 150.  REPAIRED DENT IN FRAME AT BS 1030 BETWEEN STR 25 AND 26 LBL 30 WL 150 PER FEDEX SRM 51-40-3.
